# SDR COMA0160978

- Difficulty date: December 20, 2001
- Submitted: December 21, 2001
- Operation: Air carrier
- Aircraft: N708CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7235
- Aircraft time: 8,444 hours, 8,647 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Malfunctioned
- Location: Ac Pack
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLIGHT 5835 - CLIMBING THRU 7000' NOTICED A/C PACKS OFF, AND BLEEDS CLOSED.  COULD NOT GET A/C PACKS ONLINE.  COULD NOT DUPLICATE.  OPERATIONAL CHECKS OF A/C, PRESSURIZATION, AND BLEED AIR VALVES WERE NORMAL.
